The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential

J Berestycki, E Brunet, JW Harris, SC Harris

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)

Abstract

In this note we consider a branching Brownian motion (BBM) on R in which a particle at spatial position y splits into two at rate βy2, where β>0 is a constant. This is a critical breeding rate for BBM in the sense that the expected population size blows up in finite time while the population size remains finite, almost surely, for all time. We find an asymptotic for the almost-sure rate of growth of the population.
Translated title of the contributionThe almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential
Original languageEnglish
Pages (from-to)1442 - 1446
Number of pages5
JournalStatistics and Probability Letters
Volume80, issues 17-18
DOIs
Publication statusPublished - Sep 2010

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential'. Together they form a unique fingerprint.

Cite this